hellgamatic (hellgamatic) wrote in vaginapagina,
hellgamatic
hellgamatic
vaginapagina

Stacking and withdrawal bleed in first cycle

Okay, my trusty vagpag, this question is asked on behalf of my sister.

She is 17, a virgin, has PCOS, and just started nuvaring a few weeks ago. This is the week it was supposed to be out; specifically it was supposed to come out yesterday (Monday) and the new one was supposed to be inserted Sunday. She chose to stack during this first month, both because she is going camping this week (who wants to deal with bleeding AND camping?) using the "four weeks in, switch immediately" method. She chose that (as opposed to "three weeks in, switch" or "four weeks in, one week out") so as to not alert my mother to the fact that she is not using the rings exactly the way the doctor ordered. Our mother is a bit...overbearing.

So, today, on the second day of "supposed to be ring-free week," she is bleeding.

It was always my impression that if you were going to bleed when stacking, it would be after a month or two, because of too much built-up hormone. Was I wrong? She says the bleeding is pretty heavy, and has had a few large jelly-like clots (which, as far as I know, only come from a period, not from, like, vaginal trauma). Any ideas what's going on?

Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments